# SDR CALA2025031002654

- Difficulty date: March 6, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 104,240 hours, 25,275 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON DOOR FRAME FWD SIDE OF DOOR 119BL-DOT 46-04 ESFR ENTRY REPAIRED ACCESS DOOR 119BL IAW UAL EC/RA#:5330-07477 AND VT MAE EA 757-5330-13-A3801 REV-MAJOR REPAIR ALL INSPECTIONS ACCOMPLISHED AT STENGINEERING IN PNS AS PER UAL EC/RA#:5330-07477 AND VT MAE EA757-5330-13-A3801 REV-MAJOR REPAIR
